i was totally crushed for the first three months, after that it let up quite a bit. you should try some pain or sleep meds. its not mandatory to cold turkey this deal. use all options available to make it easy.
I don't know the criteria for 800mg or 1600mg a day, maybe weight or health, but a lot of people are on 800mg. You're MD should know EVERYTHING that's going on to make the tx as comfortable as possible. If he knew how bad you felt, he may automatically cut it. I'd tell him what you are experiencing.
I know of one guy that cut it down on his own after he went non detected. About 8 weeks in, but he was having a horrible time, to the point of throwing up what seemed like bile, day after day. I wouldn't recommend it, but if you're going to quit because of the sides, it may be an option instead of stopping.
I would recommend to really try to focus your attention to something else when the mind starts running amuck. Listen to a noise in the room, touch your clothing, look at something else, think of a sunset or something that pleases you. Negativity isn't an ideal state for healing. I know that's easy to say, but you're a strong being!
I know my mind was running the first night and the amino acid, Ornithine, put me right to sleep. I took about 6 capsulesof 500mg. It is a liver loving amino and safe. I can't say it will help with everyone-works great for me.
Being stage 2 fibrosis, I think I'd try to kick the virus out now. No one knows the answer as to how fast cirrhosis can progress. For me it was quick, for someone else, it could take a lifetime.
Just an opinion.
From what I gather and have read for years it could take years to go from one stage to the next. However everyone is different. You could stay this way the rest of your life or you could go up a stage in a few years . I dont believe anyone can give you a definitive answer. If this is any help I have a friend who was diagnosed with cirhossis about 10 years ago she is still working and functioning.
I am panicking too..so I understand what you are going thru. Like everyone said to me yesterday take deep breaths and one day at a time.
If anyone knows how hard it is its me Im the most panicked one here.
This treatment will give your liver the break it needs if nothing else. Rememeber that.
Something new being in my 9th week now. I've come to the conclusion that the pain isn't going to go away. Who knows maybe down the road it will, but the problem is
focusing on dealing with the pain.
You're in it this far, I would hate to see you give in. This is a fight to get rid of this horrible disease. I personally am not going through this again. I'm UND at 5weeks and I'm not turning around. I hurt daily with fevers,and everything else that goes with it.
I know it's hard. I've even contemplated stopping treatment myself. I'm going to do my best to fight this demon to the end. Try to be strong.
The problem is that these meds are new to our system and it's attacking this
virus . Imagine that this is a good sign and this is what we have to go through till this virus is completely dead. Get as much rest as you can drink plenty of fluids. Your trip coming in June maybe a celebration of UND. Space your play time and rest time.
Talk to your doctor get something to help you get through this. I know you already are taking things, but maybe something else for the onset of your pain.
I try to go as long as I can with the pain until I can't take it anymore. I've been doing ok, but I also rest often.
I hope you good luck on shifting gears with your tx.
The fight is on.
Everything you wrote reminded me of my time on tx, and where ever you are, just know that there is at least one person who has walked in your steps before and wishes it wasn't so. One thing you might do is schedule an extra appointment with your doc, tell him about your anxiety, maybe a different med or a different dose. Doing that brought me some relief, but I gotta tell you, it was a struggle to find a doc that understood. They are out there, tho.
There is no cold, hard method for figuring time to cirossis, I contemplated that so many times, when I was feeling like I had to step back, needing information about my alternatives, just to know I had alternatives and wasn't going to lose my liver if I lost my mind first and couldn't continue tx.
Numbers like 5 to 10 years if you are over 50 seem to be pretty reasonable for a timeline to advance another grade in your liver. But drinking, life style, so much else plays into the formula that it became a waste of my time to try to figure it out. So I kept up my tx until my doc took it away and my perspective took about three years to turn completely around.
Now I would bite bullets and spit wire to be able to try tx again. But I trust my doc and he believes I would do more damage to my system from the chemo than do good against the virus. I went thru viral breakthru at 30 weeks, kind of a downer, but at the time, I was so happy, I just had to hide it from everyone. I felt llike a whimp, but I was not. It was a relief to end tx, but the relief was shortlived. Now I am fighting to get into a trial or to get my doc to prescrip maintenance, so I know everyday that I am at least DOING SOMETHING to keep the virus on the run. Remember every day when you wake up, fuzzy headed and scared, you got the virus on the run and it is a tough tough virus, doesn't scare easy. It is a hard thing you are trying to do.
Everyone will ask you this, are you drinking a lot of water? Literally, it keeps some of symptoms a little less m#$#$%#$F@#$@#% hard by keeping you very hydrated, think of it as diluting the crud enough to feel a bit better.
If your head is a bit clearer, the physical seems to be easier to take. Maybe talk to someone about different meds, all I know, it made the difference between night and day. Brought back a bit more day for me.
Pixel thoughts of concern and sympathy to you Ron,
I'm on week 36 and I find that it ebbs and flows. Some weeks are OK and some are terrible. The 2nd 24 weeks seems a little harder than the 1st 24. Mental sides are the worst. I tank 40 mgs of prozac and that seems to work about 80% of the time. It's a long process and sometimes it's hard to rationalize while we do it. We do it because I cleared at 8 weeks and I have a shot at SVR. Be well, the road is long and hard but it does pass.
Whatever you do, do not stop the treatments. End-stage liver disease is far worse than the side effects of treatment. I lost my beloved husband to Hep C, but his brother is UND after 48 weeks of treatment. He is big, like you and had to tolerate high doses of ribovirin, but he made it through. Thank God. I would never, ever want to watch anyone go through what my poor husband went through.
Good luck. Be strong. Drink lots and lots of water (at least 2 gallons a day).
i am on the same meds as you and have been going through the same feelings that you had expressed i am on my 10th week of shots i have hep c 3 a very rare hep and stage 2 fibrosis i have the same questions and about whats going to happen to me and my liver i feel like i am going through this alone no one understands i have no one to talk to
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.